Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On two classical results of I. Schur


Author: Marvin Marcus
Journal: Bull. Amer. Math. Soc. 70 (1964), 685-688
DOI: https://doi.org/10.1090/S0002-9904-1964-11162-9
MathSciNet review: 0164977
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Marvin Marcus and Morris Newman, Inequalities for the permanent function, Ann. of Math. (2) 75 (1962), 47-62. MR 136628
  • 2. Marvin Marcus and Henryk Mine, Inequalities for general matrix functions, Bull. Amer. Math. Soc. 70 (964), 308-313. MR 158896
  • 3. I. Schur, Über endliche Gruppen und Hermitesche Formen, Math. Z. 1 (1918), 184-207. MR 1544291


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11162-9

American Mathematical Society